Cold & Cough
K38.95
Codral Original Day&Night + Dry Cough ( Cold & Flu) 24 Tablets
For temporary relief of - headaces and fever, body aces and pains, blocked or runny nose, sore throat, dry cough.
| Price | K38.95 |
|---|---|
| Brand | Codral Original |
| Directions | Adults & Children 12years and Over - 2 day capsules 4 - 6 hours and 2 night capsules at night as necessary |
| Ingredients | Day: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg. Night: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Triprolidine Hydrochloride 1.25mg |
| Warnings | Pseudoephedrine may cause sleeplessness in some people. Night medication may cause drowsiness |
| Price View | Price Range |
Write Your Own Review
Related Products

















